Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Fiber cobordism and the index of a family of elliptic differential operators


Author: Weishu Shih
Journal: Bull. Amer. Math. Soc. 72 (1966), 984-991
DOI: https://doi.org/10.1090/S0002-9904-1966-11612-9
MathSciNet review: 0206988
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and I. M. Singer, The index of elliptic operators on compact manifolds, Bull. Amer. Math. Soc. 69 (1963), 422-433. MR 157392
  • 2. A. Borel and J.-P. Serre, Le théorème de Riemann-Roch (d'apres Grothendieck), Bull. Soc. Math. France 86 (1958), 97-136. MR 116022
  • 3. H. Cartan and L. Schwartz, Séminaire E. N. S. Théorème d'Atiyah-Singer sur l'indice d'un operateur differential elliptique, (1963-1964).
  • 4. P. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, 1963. MR 176478
  • 5. F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Springer, Berlin, 1956. MR 82174
  • 6. L. Illusie, Complexes quasi-acycliques directs de fibres banachiques, C. R. Acad. Sci. Paris 260 (1965), 6499-6502. MR 185608
  • 7. K. Janich, Vektorraumbuendel und der Raum der Fredholm Operatoren, Doctoral Dissertation, Universität Bonn, Germany.
  • 8. S. P. Novikov, nomotopic and topological invariance of certain rational classes of Pontrjagin, Dokl. Akad. Nauk 162 (1965), 1248-1251 = Soviet Math. Dokl. 6 (1965), 854-857. MR 180989
  • 9. R. S. Palais, Seminar on Atiyah-Singer index theorem, Annals of Mathematics Studies, No. 57, Princeton Univ. Press, Princeton, N. J., 1965. MR 198494
  • 10. R. T. Seeley, Integro-differential operators on vector bundles, Trans. Amer. Math. Soc. 117 (1965), 167-204. MR 173174
  • 11. Weishu Shih, Séminaire de topologie, Institut de Mathematiques, Lille, France, 1964.
  • 12. Weishu Shih, Characterization axiomatique du théorème de Riemann-Roch différentiable, C. R. Acad. Se. Paris, 261 (1965), 863-866. MR 189066
  • 13. I. M. Singer, Lecture on index theorem, Massachusetts Institute of Technology, Cambridge, Mass., 1965.
  • 14. R. Thom, Quelques propriéte's globales des variétés differentiables, Comment. Math. Helv. 28 (1954), 17-86. MR 61823


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11612-9

American Mathematical Society